Side effects of Sex pills?
- ✓Follow publicly
- ✓Follow privately
hi guys...r there any side effects of taking sex pills if No then which sex pills r safe to take which gives strong erection and libido...Plz Help...
Other Answers (3)Rated Highest
You could try viagra but I will tell ya what, that stuff sucks. The side effects are terrible. Have you ever tried a sexual enhancer? I was in your situation, like I said, viagra was tried but it wasn't for me considering the side effects overwhelm the pleasures of it. I found this natural herbal enhancer and figured what the heck, if it's natural it must be great and plus it said no side effects. I tried it and after about two days of taking it I was just horny like a mad man. All the time, I have erections that want to stand straight up and the orgasms are to die for. The stuff was called vigrx plus and I saved on it at the time at http://hughs-reviews.com, You should check it out. I love the fact it's made from a researched blend of herbs that seem to do the trick for me atleast.
Good luck and I hope this helps.
All the medicines have side effects & also in the long sex pills do not give desired results.Most of the sex related issues can be resolved with the help of your partner & by doing certain types of exercises which are different from regular exercises .Different sets of exercises are required for different sex issues like premature ejaculation, erectile dysfunction, penis performance etc.. For more details you may visit the website given in source-
Have only tried Viagra. Side effect was severe heart burn. Other than that, it worked fine.